# SDR IPXA2019021839146

- Difficulty date: February 6, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 85,382 hours, 17,880 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fairing
- Part number: ARB7277503
- Part serial: UP6754
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING PERFORMANCE FAIRING WEB HAS NUMEROUS CRACKS. REMOVED AND REPLACED LT WING PERFORMANCE FAIRING IAW AMM 27-80-21-400-801. (MINOR)
